Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cyclic vectors of weighted shifts on $ l\sp{p}$ spaces


Authors: B. S. Yadav and S. Chatterjee
Journal: Proc. Amer. Math. Soc. 80 (1980), 95-99
MSC: Primary 47B37
MathSciNet review: 574515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various authors have studied the existence of cyclic vectors of weighted shifts on Banach spaces (Hilbert spaces). In this paper, the existence of cyclic vectors of weighted shifts on $ {l^p}$ Banach spaces is exhibited under suitable conditions on the weight sequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0574515-7
Keywords: $ {l^p}$ Banach spaces, weighted shift operators, cyclic vectors
Article copyright: © Copyright 1980 American Mathematical Society